# SDR AALA990031

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 620 WEB CRACKED BEHIND PRESSURE SEAL RETAINER 10 INCH FROM LOWER END OF AFT CUT OUT.  CUTOUT CRACK AND INSTALLED FILLER AND DOUBLER PER SRM 51-40-2 FIG 1.  WEB 2025T-6 MATERIAL .071 FILLER, .080 DOUBLERS, .1875 FIRST OVER HI-LOCKS, 45 FASTENERS, 13 ROWS.  (M)
